EconPapers    
Economics at your fingertips  
 

Nonparametric Identification of Dynamic Games with Discrete and Continuous Choices

Jason Blevins

No 10-02, Working Papers from Ohio State University, Department of Economics

Abstract: This paper shows that the payoff functions in a class of dynamic games of incomplete information are nonparametrically identified under standard assumptions currently used in applied work. Models of this kind are prevalent in empirical industrial organization where, for example, firms in oligopolistic industries make discrete entry and exit decisions followed by continuous investment or pricing decisions. We also provide results for single-agent models, a leading special case which is commonly employed in applied microeconomics more generally.

Keywords: dynamic games; dynamic discrete choice; nonparametric identification (search for similar items in EconPapers)
JEL-codes: C14 C5 C73 (search for similar items in EconPapers)
Pages: 16 pages
Date: 2010-11
New Economics Papers: this item is included in nep-dcm, nep-ecm and nep-gth
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.econ.ohio-state.edu/pdf/blevins/wp10-02.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:osu:osuewp:10-02

Access Statistics for this paper

More papers in Working Papers from Ohio State University, Department of Economics 410 Arps Hall 1945 North High Street Columbus, Ohio 43210-1172.
Bibliographic data for series maintained by John Slaughter ().

 
Page updated 2025-04-02
Handle: RePEc:osu:osuewp:10-02